# SDR SWAA2023061447008

- Difficulty date: May 9, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 727B TO BS 827 AT LEVEL STR18L AND WL202 AT AFT CARGO COMPARTMENT 2023-310473<[01] REPLACED ANGLE - SUPPORT BS 727B TO BS 827 AT LEVEL STR18L AND WL202 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 149A9490 SHEET 21 REV.-;[02] CORRECTED STEP 1:  REPLACED ANGLE - SUPPORT BS 727B TO BS 827 AT LEVEL STR18L AND WL202 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 149A9490 SHEET 21 REV.-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
